# SDR CA081204005

- Difficulty date: December 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 27,069 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13MIROASK112
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEADING EDGE NICKEL SHEATH VISUALLY INSPECTED AND A CRACK NOTED. IF PRESSURE APPLIED TO BLADED CRACK BECAME MORE NOTICEABLE. BLADE REMOVED FROM SERVICE.
